MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The renegade hi flo had multiple kinks and stretching along the length of the shaft.At 122.2 cm from the hub flattening of the catheter was confirmed.The tip had damage in the form of a detachment of a piece approx.1mm from the tip.The piece was not returned.Review of the product specification indicates the renegade hi-flo is compatible with a 5fr angiographic catheter with an id of.042id.The reported information indicates the renegade was used with 4fr angiographic catheter which is not compatible with the renegade hi-flo, therefore, there is an indication of a compatibility issue.
 
Event or Problem Description
Reportable based on device investigation completed on 01aug2022.It was reported that a micro-catheter was stuck.A 135/20 renegade hi-flo selected for use in a percutaneous selective arterial embolization in the liver.During advancement, the device was stuck into the 4f image catheter.The procedure was completed with a different device.No complications reported and the patient is stable.However, the device investigation revealed a piece of the tip (approximately 1mm) detached and not returned.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15289278
Report Number2134265-2022-08359
Device Sequence Number20617711
Product Code KRA
UDI-Device Identifier08714729280644
UDI-Public08714729280644
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2024
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0028492888
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight66 KG